MAUDE Adverse Event Report: Synthes GmbH 1.1MM THREADED GUIDE WIRE 150MM; Guide, surgical, instrument

Synthes GmbH 1.1MM THREADED GUIDE WIRE 150MM; Guide, surgical, instrument
Catalog Number 292.622
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgical procedure, the specialist proceeded with the placement of the 1.1 mm threaded tip guides for the subsequent fixation of the cannulated screw; however, during the maneuver, the distal end of one of the guides fractured, becoming lodged in the patient.In view of this event, the surgeon made the corresponding attempts to remove the fragment, but determined that the extraction was not feasible, opting to leave the tip in place to avoid further complications.It should be noted that the situation was handled by the specialist without generating setbacks, there was no discomfort on his part and the intervention continued without registering delays in the scheduled surgical time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50945587
Report Number8030965-2026-09940
Device Sequence Number9623980
Product Code FZX
UDI-Device Identifier10886982180728
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292.622
Device Lot Number170123P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale